# SDR SIMA20230208001

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 18,002 hours, 11,611 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE AUTO FAULT APPEARED DURING DESCENT FROM 390 ALT HIGH EICAS AT 9700 FT DECLARED EMERGENCY. -C/A-FOUND FAULT CODE 21311011CPC. FOLLOWED FIM 21-31-00-810-810-A. FOUND TRANSITORY CONDITION OF CPCS OUTFLOW VALVE ACTUATOR
